Last updated: October 16. 2013 7:36PM - 321 Views
Associated Press



Story Tools:

Font Size:

Social Media:

(AP) Federal health officials are alerting doctors to the recall of an injectable antibiotic made by B. Braun Medical, due to floating particles found in plastic containers of the drug.


The Food and Drug Administration posted the notice late Tuesday, warning health professionals that the company has recalled lot H3A744 of its Cefepime for Injection USP and Dextrose Injection USP. Visible organic particles were found in a sample from the lot.


The agency warned that using the drug could result in blood clots causing stroke, heart attack and other catastrophic problems.


The drug was distributed to hospitals, pharmacies and medical suppliers nationwide, according to the agency's release.


Patients experiencing health problems should contact their physician and report all issues to the company at 1-800-854-6851.


Associated Press
Comments
comments powered by Disqus


Featured Businesses


Poll



Mortgage Minute